# SDR BSYA200600029

- Difficulty date: October 11, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- Aircraft time: 20,318 hours, 17,250 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF OUT OF APA BLEW BOTH RT MAIN TIRES, DUMPED EXCESS FUEL AND LANDED BACK IN APA WITH NO PROBLEMS.
